Topology of plane sections of periodic polyhedra with an application to the truncated octahedron.
Experimental mathematics, Tome 15 (2006) no. 1, pp. 109-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_1_233140,
author = {De Leo, Roberto},
title = {Topology of plane sections of periodic polyhedra with an application to the truncated octahedron.},
journal = {Experimental mathematics},
pages = {109--124},
year = {2006},
volume = {15},
number = {1},
zbl = {1108.57014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_1_233140/}
}
TY - JOUR AU - De Leo, Roberto TI - Topology of plane sections of periodic polyhedra with an application to the truncated octahedron. JO - Experimental mathematics PY - 2006 SP - 109 EP - 124 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/item/EXMA_2006__15_1_233140/ LA - en ID - EXMA_2006__15_1_233140 ER -
De Leo, Roberto. Topology of plane sections of periodic polyhedra with an application to the truncated octahedron.. Experimental mathematics, Tome 15 (2006) no. 1, pp. 109-124. http://geodesic.mathdoc.fr/item/EXMA_2006__15_1_233140/